This Is Driving Me Crazy

2 Replies
Vicki - May 24

Despite being on the pill I have been suffering pregnancy symptoms for the past three weeks. These include nausea, fatigue and headaches/dizzy spells. I had a period last week but it was a lot lot lighter than normal. I took a home test last Friday but it came up as negative. since then I have started feeling occasional aches down the sides of my br___ts and I'm wondering what's going on

 

Rainbow - May 24

Hey Vicki, the symptoms you describe are quite common on the pill, since it mimics pregnancy. Also periods on the pill are usually lighter than normal ones. If the pill really makes you feel bad, you should see your doctor and ask if he/she can prescribe you a different one? Hope you feel better soon.

 

Vicki - May 25

Thanks Rainbow

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?